skip to main content
previous page 1 Resultados 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: manifolds remover
Result Number Material Type Add to My Shelf Action Record Details and Options
11
Material Type:
Artigo
Adicionar ao Meu Espaço

Saliency Detection via Sparse Reconstruction Errors of Covariance Descriptors on Riemannian Manifolds

Zhang, Ying-Ying ; Wang, Zhi-Peng ; Lv, Xiao-Dong

Circuits, Systems, and Signal Processing, 2016, Vol.35(12), pp.4372-4389 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
12
Material Type:
Artigo
Adicionar ao Meu Espaço

Universal bounds for eigenvalues of the polydrifting Laplacian operator in compact domains in the $$\mathbb {R}^{n}$$ R n and $$\mathbb {S}^{n}$$ S n

Pereira, Rosane ; Adriano, Levi ; Pina, Romildo

Annals of Global Analysis and Geometry, 2015, Vol.47(4), pp.373-397 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
13
Material Type:
Artigo
Adicionar ao Meu Espaço

Semivectorial Bilevel Optimization on Riemannian Manifolds

Bonnel, Henri ; Todjihoundé, Léonard ; Udrişte, Constantin

Journal of Optimization Theory and Applications, 2015, Vol.167(2), pp.464-486 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
14
Material Type:
Artigo
Adicionar ao Meu Espaço

Subgradient Method for Convex Feasibility on Riemannian Manifolds

Bento, Glaydston ; Melo, Jefferson

Journal of Optimization Theory and Applications, 2012, Vol.152(3), pp.773-785 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
15
Material Type:
Artigo
Adicionar ao Meu Espaço

On Geodesic E -Convex Sets, Geodesic E -Convex Functions and E -Epigraphs

Iqbal, Akhlad ; Ali, Shahid ; Ahmad, I.

Journal of Optimization Theory and Applications, 2012, Vol.155(1), pp.239-251 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
16
Material Type:
Artigo
Adicionar ao Meu Espaço

Pseudo-Jacobian and global inversion of nonsmooth mappings on Riemannian manifolds

Ghahraei, E ; Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, January 2016, Vol.130, pp.229-240 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
17
Material Type:
Artigo
Adicionar ao Meu Espaço

Nonsmooth Optimization Techniques on Riemannian Manifolds

Hosseini, S. ; Pouryayevali, M.

Journal of Optimization Theory and Applications, 2013, Vol.158(2), pp.328-342 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
18
Material Type:
Artigo
Adicionar ao Meu Espaço

Kernel and symbol criteria for Schatten classes and r-nuclearity on compact manifolds

Delgado, Julio ; Ruzhansky, Michael

COMPTES RENDUS MATHEMATIQUE, 2014 [Periódico revisado por pares]

2014

Texto completo disponível

Ver todas as versões
19
Material Type:
Artigo
Adicionar ao Meu Espaço

A New Approach to the Proximal Point Method: Convergence on General Riemannian Manifolds

Carvalho Bento, Glaydston ; Cruz Neto, João ; Oliveira, Paulo

Journal of Optimization Theory and Applications, 2016, Vol.168(3), pp.743-755 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
20
Material Type:
Artigo
Adicionar ao Meu Espaço

Synchronization on Lie Groups: Coordination of Blind Agents

Taringoo, Farzin

IEEE Transactions on Automatic Control, December 2017, Vol.62(12), pp.6324-6338 [Periódico revisado por pares]

Texto completo disponível

previous page 1 Resultados 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (151)
  2. Recursos Online (201)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (158)
  2. Anais de Congresso  (45)
  3. Relatórios Técnicos  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (4)
  2. 1997Até2005  (7)
  3. 2006Até2009  (20)
  4. 2010Até2014  (86)
  5. Após 2014  (88)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.